# SDR R61A2022042500305

- Difficulty date: April 17, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 17065737003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 90 CORRODED BETWEEN STRINGERS 29L-28R.REMOVED AND REPLACED FRAME 90 FROM STRINGER 19L-19R. REF. EMB SRM 51-40-08
